| Model Number |
BAR-A8-8MM |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Limb Pain (4836)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted in l5 for the l5/s1 disc space.The patient came back to surgeon complaining of similar symptoms prior to implantation surgery.Fluid build-up was found around the implant, so the physician decided to remove the implant as part of the treatment.The patient did not present any symptoms of infection, and was reported as diabetic.
Additional Manufacturer Narrative
The description of events indicates the patient had a reaction to one of the devices materials caused the patients condition.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.